# SDR AALA2018060419001

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 57,659 hours, 21,617 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ECAM DURING DESCENT.  APPEARS SPURIOUS AS NO ONE WAS IN THE LAVATORIES WHEN IT CAME UP.  PERFORMED A SUCCESSFUL LAVATORY SMOKE DETECTOR TEST IAW AMM 26-12-15.  NO FAULTS NOTED.  NO 30 DAY HISTORY. OK FOR SERVICE.
